# SDR 2024FA0000483

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: General aviation
- Aircraft: N263EY
- Make and model: Amtr RV9A
- Aircraft serial: 91582
- Aircraft time: 85 hours
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Bolt
- Part number: UNKNOWN
- Condition: Missing
- Location: Flap Actuator
- Part time: 85 hours, 85 cycles
- Component: Flap Actuator
- Component part number: ES856151571
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DOWNWIND, FLAP DID NOT EXTEND.  DISCOVERED UPPER NUT ON FLAP ATTACHMENT BOLT MISSING AND FLAP ATTACHMENT BOLT TO AIRFRAME HAD BACKED OUT.  NORMAL NO FLAP LANDING WITHOUT INCIDENT.  CHECKLIST COMMONLY USED DOES NOT CHECK FLAP ACTUATOR.
